# SDR DALA2019050102838

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,359 hours, 19,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 FUSELAGE / FRAME / STA 1460 / S-28L TO S-28R / CORROSION. CORRECTIVE ACTION: ERA 577497-14 ISSUED AND IS CURRENT. SECT.I ACCOMPLISHED DURING VISIT. (1053442)
